# SDR AALA201901289006

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 28,875 hours, 11,464 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED INTERMITTENTLY,  ACCOMPANIED WITH RIGHT AFT LAVATORY AURAL WARNING.  LAVATORY WAS SMOKE FREE.  AIRCRAFT GROUNDED.  THE SMOKE DETECTOR OP CHECKED OK IAW AMM 26-14-00.
